# SDR QXEA9500437

- Difficulty date: December 12, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N102AV
- Make and model: Dhav DHC8102
- Aircraft serial: 091
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 85330469001
- Condition: Corroded
- Location: Cabin
- Part time: 13,735 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX - SEAT TRACK P/N 85330469-001 FOUND CORRODED BEYOND MANUFACTURER'S LIMITS.  NEW TRACK WAS INSTALLED.  AIRCRAFT RETURNED TO SERVICE.
